MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS IGF-1; HUMAN GROWTH HORMONE ASSAY

ROCHE DIAGNOSTICS ELECSYS IGF-1; HUMAN GROWTH HORMONE ASSAY
Model Number IGF-1
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys igf-1 results for 18 patients tested with a cobas e411 disk.Based on the provided data, the igf results for six patients were discrepant.Prior to patient testing, the customer confirms that calibration and qc have been acceptable.The elecsys igf results were reported outside the laboratory.Due to the results not matching the clinical picture of the patients, the patients have a new sample collected and tested at a different laboratory and with a siemens immulite 2000.The customer determined the siemens results were correct.Sample identifier (b)(6) had an elecsys igf result of 204.8 ng/ml.The patient's siemens immulite igf result was 149 ng/ml.Sample identifier (b)(6) had an elecsys igf result of 699.5 ng/ml.The patient's siemens immulite igf result was 517 ng/ml.Sample identifier (b)(6) had an elecsys igf result of 553.3 ng/ml.The patient's siemens immulite igf result was 411 ng/ml.Sample identifier (b)(6) had an elecsys igf result of 395.4 ng/ml.The patient's siemens immulite igf result was 297 ng/ml.Sample identifier (b)(6) had an elecsys igf result of 858.5 ng/ml.The patient's siemens immulite igf result was 607 ng/ml.Sample identifier (b)(6) had an elecsys igf result of 883.3 ng/ml.The patient's siemens immulite igf result was 671 ng/ml.The e411 serial number was (b)(4).
 
Additional Manufacturer Narrative
Medwatch field "d4 - lot no" was updated.
 
Additional Manufacturer Narrative
The patient samples were received for investigation.The investigation determined that the samples did not show extremely high values but were in the range of 145 - 575 ng/ml.The customer's reported result of 858.5 ng/ml was not observed in the results obtained by the investigation.The highest measured result was 575.6 ng/ml.The investigation was unable to confirm the customer's complaint.The calibration, qc and instrument data were requested but not provided.The investigation did not identify a product problem.The cause of the event could not be determined. .

Brand Name
ELECSYS IGF-1
Common Device Name
HUMAN GROWTH HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15117092
Report Number1823260-2022-02210
Device Sequence Number5666724
Product Code CFL
UDI-Device Identifier07613336143131
UDI-Public07613336143131
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIGF-1
Device Catalogue Number07475896190
Device Lot Number61445601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2022
Supplement Date Received by Manufacturer08/10/2022
09/05/2022
Initial Report FDA Received Date07/27/2022
Supplement Report FDA Received Date09/01/2022
09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown